Jump to content
CrazyBoards.org

Tricyclics/Ads and irritability


Recommended Posts

I've been irritable/mixed for eight days now which is really long for me. I take 3.75mg Remeron for sleep. As a bit of history, I used to take it in a higher dose as an AD but it pooped out on me and I apparently became extremely sensitive to the norepinephrine effects. I know Remeron isn't a tricyclic but it almost acts like one. Looking at my mood drug chart it looks like it came on when I switched from 12.5mg Seroquel which I was doing on my own without doctor approval to Remeron.

Do you think the tiny amount of Remeron (a 1/4 of the smallest dose pill) could be causing this?

Problem now is I'm coming down on Risperdal and going up on Lithium, so adding Seroquel again may be adding too many variables to know what's going on (and I don't think my doctor would approve right now). Should I ask my doc for a real sleeping pill like Ambien? I hate asking for things. Benadryl and Unisom do nothing. Or maybe it's just a cycle thing. Any thoughts welcome.

Edit: I posted this in the wrong forum. Could a moderator please move it to Bipolar?

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...